# SDR YENA2024011600042

- Difficulty date: January 13, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N2047J
- Make and model: Airbus A321-271N
- Aircraft serial: 09315
- Aircraft time: 12,717 hours, 3,560 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#137, JFK-STI. 'DESCENT UPON LANDING INFLIGHT REPORTED STRONG SMELL OF DIRTY SOCK AND THROW UP REPORTED DIZZINESS AND HEADECHS AND STRONG ODOR; COMPLYING WITH INFORMATION NOTICE 2017-T015 SECTION A ISOLATED FAULT TO TYPE 10,A,1,C PER TSM 05-50-00-810-085D .A/C OK TO CONTINUE.'
